Search the Community
Showing results for tags 'insomia'.
Hello After nearly 3 weeks of stopping escitalopram after a relatively long taper , I suffer from restless legs at night, it gives me some anxiety because insomnia was my major panic attack trigger. I really don’t want to go back on the medication so I wondered what helped other restless legs sufferers in the post - withdrawal phase.
Hi all, glad to be here. Relatively new to the world of psychiatric medication. Here is my journey so far. I was on Latuda for a few months for mood issues (formal diagnosis of bipolar 2) and the stability was very nice. I also was placed on Guanfacine for ADHD. Back in early July I sunk into a kind of depression, I realized I took no joy in anything in life, whether it was hobbies or even loved ones. I had flat affect and lack of motivation and couldn't gain pleasure from anything. On the night of July 13 when I was laying in bed about to sleep, I had what
SaraSaraha posted a topic in Introductions and updatesHi all, So glad to have found this forum, reading your threads has already been so helpful for my understanding of withdrawals. My mother is 58years old and was taking amitriptyline 75mg for around 3 years for fibromyalgia and depression. Though they were working fine for her and with no major side effects, she had a sudden change of heart and no longer wanted to be dependant on the drug, so in May 2020, she quit cold turkey, with no immediate symtoms of withdrawal. I may point out that during this time she smoked cannabis, she ate and slept well and was generally healthy, a
Hi, Very grateful to have found this site. I have successfully come off lexpro earlier this year. The brain zaps have stopped, my depression is being managed through exercise (hence my screen name) and I have had a surge in anxiety that I am currently trying to manage through meditation. My main issue relates to sleep. Has anyone else dealt or faces insomnia/light sleep since stopping medication? The long deep sleeps I had on lexapro was by far the best side effect. It would be meaningful for me to know someone else has dealt with this particular issue... I have